Universidad Complutense de Madrid
E-Prints Complutense

Regularized quadratic cost function for oriented fringe-pattern filtering



Último año

Quiroga Mellado, Juan Antonio y Villa Hernández, José de Jesús y Rosa Vargas, José Ismael de la (2009) Regularized quadratic cost function for oriented fringe-pattern filtering. Optics Letters, 34 (11). pp. 1741-1743. ISSN 0146-9592

Vista previa

URL Oficial: http://dx.doi.org/10.1364/OL.34.001741

URLTipo de URL


We use the regularization theory in a Bayesian framework to derive a quadratic cost function for denoising fringe patterns. As prior constraints for the regularization problem, we propose a Markov random field model that includes information about the fringe orientation. In our cost function the regularization term imposes constraints to the solution (i.e., the filtered image) to be smooth only along the fringe's tangent direction. In this way as the fringe information and noise are conveniently separated in the frequency space, our technique avoids blurring the fringes. The attractiveness of the proposed filtering method is that the minimization of the cost function can be easily implemented using iterative methods. To show the performance of the proposed technique we present some results obtained by processing simulated and real fringe patterns.

Tipo de documento:Artículo
Información Adicional:

© 2009 Optical Society of America.

Palabras clave:Images
Materias:Ciencias > Física > Optica
Código ID:22820
Depositado:17 Sep 2013 07:02
Última Modificación:07 Feb 2014 10:52

Descargas en el último año

Sólo personal del repositorio: página de control del artículo